# SDR 2005FA0001051

- Difficulty date: July 19, 2005
- Submitted: July 27, 2005
- Operation: General aviation
- Aircraft: N6YE
- Make and model: Amtr VANSRV6A
- Aircraft serial: 3315
- Engine: Lyc O320D1A
- Propeller: Snsnch 70CM7
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: RV6ADINA1KIT
- Condition: Chafed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RT DIAGONAL ENGINE MOUNT TUBE FOUND CHAFED DO TO EXHAUST PIPE COMING INTO CONTACT WITH THE TUBE, THIS HAPPENED DO TO THE CLOSE PROXIMITY OF THE EXHAUST SYSTEM TO THE MOUNT.  CORRECTED BY REPOSITIONING EXHAUST SUPPORT CLAMPS.  WHILE REPAIRING THE CHAFED TUBE IT WAS NOTED THAT A SMALL CRACK WAS DEVELOPING IN A TUBE OFF THE END OF A GUSSET ADJACENT TO THE RT LOWER SHOCK MOUNT ATTACH POINT, THIS ALSO NEEDED REPAIR BY A WELDED SLEEVE ON THE TUBE, CAUSE UNKNOWN.  (GL13200508990) (K)
